# SDR FDEA201612294578

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,207 hours, 26,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON L1 DOOR STIFF AND HARD TO OPERATE.   SYSTEM TEST OF THE L1 DOOR GIRT BAR MECHANISM  C/OUT IAW AMM 52-11-25 REV117.0. TESTED GOOD.
